# SDR AALA980737

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY PATH FLOOR LIGHTING FLICKERED WHEN TESTED.  REPLACED SHORTED CONNECTOR AT SEAT ROW 27ABC.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
